# SDR REXA2010060700817

- Difficulty date: June 7, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 17,185 hours, 14,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD CABIN EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED OVERHEAD CABIN EMERGENCY LIGHT IAW AMM 33-50-00.
